# SDR DHL2007782501

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE WEB AT BS 740 TO 760, RT, IS CRACKED AT AFT HOLE.  FABRICATED NEW PRESSURE WEB FROM 7075-T6, .040" BY 13.5" BY 9.5", PO NR 9003110, PER B727 SRM 53-10-2 FIG 3.  TREATED, PRIMED, AND INSTALLED PRESS WEB PER B727 SRM 51-10-2 AND 51-30-2.
